Jump to content

Nausea


Jacquie802
 Share

Recommended Posts

Hi Guys,

I slept most of today and like usual when I do that I had a headache, so I got up took my Florinef and seem to feel a bit better. So, I felt sick to my stomach and ate, and now I feel soo nauseas :) . So either way, it's a no win situation. I don't understand why it seems that I have a permanent stomach ache..? Anyone have any ideas? I have been eating healthy lately, which baffles me even more.

Thanks in advance for any tips that can be offered.

Jacquie

Link to comment
Share on other sites

Jacquie--so sorry that you feel pukey!! I have the same problem regardless of how I take my meds or what I eat or drink.. I am alsways feeling pukey and having gut pain.. its been chalked up to POTS for now. until I am finally able to finish up my testing on my tummy..

have you tried any perscription stuff for mausea? like tigan or um shoot that is the only one I can think of off the top of my head.. sory.. cant think today!! or talk clearly!! LOL..

Oh compasazine?

I really hope that you stop feeling icky soon... this sounds kinda goofy.. but try laying on your right side when you feel nausea hitting.. it sometimes can help w/ it.. atleast it does alittlebit for me.. I dont know why it does.. but it does.. :)

Link to comment
Share on other sites

Hi :)

I have nausea 24/7. Sometimes I am just so afraid to eat, that it will make me feel even more woozie. :lol: I do hope that you find something, maybe a medication that can help you deal with yours. I too have a wonderful diet because of my hypoglycemia and it doesn't really seem to help matters much. I have finally found a specialist nearby (two hours) who specializes in POTS so I'm really interested in what he has to say. I'll make sure to mention my tummy pains and send the suggestions to you.

Hope your tummy is feeling better soon. :)

Nicole

Link to comment
Share on other sites

Well I'm all too familiar with the nausea. It stinks!!!! I suffered for a year and 1/2 with debilitating nausea. I think maybe the combo of POTS and Gastroparesis( slow gastric emptying) give me a double whammy!

Phenergan works pretty well for me. It doesn't completely eliminate it but it does make it more tolerable. For the last 3 weeks I've been on domperidone and my year and a 1/2 of nausea only stuck it's ugly head in about 3x during this 3 weeks and only for a few hours, not all day. I'm hoping the meds are working and not just a good cycle for me( has happened before a few times).

If it continues to bother you I would recommend the gastric emptying study or some other test that checks your motility. But even some of those tests aren't completely accurate so make sure you find a good motility specialist.

I wish I knew the connection between POTS and Nausea. If my POTS was under control would the nausea be too? I wonder? I know if I stand to long I get nauseated more easily now.

I hope you find the answers you need so you can start feeling better

Dayna

Link to comment
Share on other sites

Hi. My name is Nausea. I was born under the sign of Nausea.

I have injectible Zofran. Every few hours in the thigh. I don't even feel the injections anymore and they are way way way worth it. I could not work without these. They are holy expensive but my ins plan covers them under home health and so instead of $5,000/ mo they are free. I'm hoarding them in case they are ever pulled off the market.

I'm going to name my first child GlaxoSmithKlein. B):rolleyes::lol:

Link to comment
Share on other sites

Hi everyone,

Kitsakatsa--Had you tried regular Zofran pills before going to the injections? Chrissy was on the pills for two months and they had absolutely no effect on her. No one ever suggested the injections. In fact, we went to our local cardiologist (our in-between Dr. between Grubb visits) and she suggested taking Benadryl. She said in a lot of patients it actually helps with the nausea.

Just wondering about those injections, I've never heard of them. Was it Dr. Grubb who prescribed them?

Patti

Link to comment
Share on other sites

Wow, I never knew benedryl helps with nausea. :rolleyes:

Link to comment
Share on other sites

I'm nausace ALOT, it seems like i'm always nausace. Some days are worse the others, and this week has been one of bad days.. i've been throwing up alot... especially today.. Yucky. I'm on Phenegran and Compazine. Sometimes the Compazine works and sometimes it doesn't, but when it does work it's great and saves me a trip to the ER.

Hope you're feeling better soon!!! :rolleyes:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...